# SDR DALA2024073007648

- Difficulty date: July 27, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N535US
- Make and model: Boeing 757251
- Aircraft serial: 26482
- Aircraft time: 90,466 hours, 29,658 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Duct
- Condition: Unsecure
- Part time: 87,869 hours, 27,888 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 5635 IN CRUISE FUME WITH A BURNING PLASTIC ODOR THROUGH OUT THE AIRCRAFT RAN QRH 8H AND SMELL STAYED BUT NEVER GOT WORSE. PILOTS USED O2. CORRECTIVE ACTION: INSPECTED FOUND HOSE ON TOP OF MODULE D9275 DISCONNECTED AND CAUSING SMELL IN COCKPIT AND FWD CABIN. SECURED DUCT NO SMELL. ALSO REPLACED EQUIP COOLING OUT FLOW VALVE AND LT RECIRC FAN REF B757 AMM 21- 58 AND 21-25 VALVE AND FAN CKS GOOD.PERFORMED POWER RUN WITH BOTH ENGINES SUPPLYING AIR CKS GOOD NO SMELL. C/W NO GO ODI LIST.(5906828)
